I'm seeing a doctor Monday, but I am stressing so bad.
Background: I had a son 6 months ago. 6 weeks after he was born, I was put on Yaz. I stopped the pill at 2 and 1/2 months. My stomach was always disented. I gained weight in my abdomen, as well as hips, thighs, and arms. I'm NOT pregnant. These symptoms have been going on for 3+ months.
Symptoms: 80% of the time my entire stomach is swollen. I look at least 6 months pregnant. I wake up either fully bloated, or not bloated. I bloat no matter what. I can eat and bloat. I can wake up and not eat and bloat. Every day I weigh different. I keep GAINING weight, then LOSING weight, then GAINING again!
I exercise 4 times a week! I eat healthy! No change in weight! No muscle added, just weight and bloatedness!
I have bowel movements AT LEAST 5 times a day, NEVER less!
Everything I read says I may have IBS, but then I see weight loss is a symptom. But I have weight gain. I don't lose weight...my weight depends on how bloated I am.
Welcome to the MedHelp forum!
Yes, IBS can cause weight loss. However, it can also cause weight gain due to water retention if the nutritional deficiency through this causes anemia and low protein. Other than that it can also be Crohn’s, Celiac disease or due to parasites or worms in the gut.
You will need a referral to a GI doctor. Hope this helps. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.